MathSciNet Relay Station
MathSciNet bibliographic data
MR1163241 11G18 (11F70 11F85 14G35 22E55)
Kottwitz, Robert E. On the $\lambda$-adic representations associated to some simple Shimura varieties. Invent. Math. 108 (1992), no. 3, 653–665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement